# SDR 98UAL900326

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

RAPID DECOMPRESSION LOSS.  DESCENDED TO 9000 FEET AND DIVERTED TO LNK.
